MathSciNet Relay Station
MathSciNet bibliographic data
MR240690 49.10
Aronsson, Gunnar Minimization problems for the functional ${\rm sup}\sb{x}\,F(x,\,f(x),\,f\sp{\prime} \,(x))$. III. Ark. Mat. 7 (1969), 509–512.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement